Connect with others who understand.

sign up log in
About MyEpilepsyTeam
Real members of MyEpilepsyTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Medication Concern

Medication Concern

I’m taking Keppra now, has anybody had any problems with it. I’ve been taking Lamictal for a while but I’ve started having partial seizures so Keppra was added. How do you guys feel about it?

A MyEpilepsyTeam Member said:

While being on Keppra , pay attention to your emotions and behavior. If your around any family and friends ask them let you know when or if your personality, behavior, and emotion are out of the norm .

Keppra side effects have made people get angry easier, think suicidal, paranoid and change in behavior.

posted 5 months ago
A MyEpilepsyTeam Member said:

Keppra was the 1st medication I was prescribed for my seizures,and it was by far the worst side effects i've had of the 3 i've now tried. While it seemed to keep my nocturnal seizures at bay,it made me an emotional,hostile bag of anger-very irratic & impulsive,and extremely suicidal (which is something i have NEVER been or thought of prior to Keppra). I'm typically a very happy,energetic,positive,uplifting,people-pleaser with a very calm demeanor. I thank God every day that i didnt take my life,or do anything irrational to a severe degree while on that horrible medication! It works wonderfully for many-which is great-but please be aware of the side effects and at the 1st negative side effect,you NEED to talk to ur Dr. And DEMAND another alternative! It seriously could save your life !!! I'll be praying for you and praying everything works out well for you. 🙏

posted 5 months ago
A MyEpilepsyTeam Member said:

Been on lamictal for a good 8 years. I took Keppra (2x/day) and it made me straight up mean. I would lash out, get emotional after, and start over. I called the doc immediately when I realized it wasn't getting better. I was switched to Vimpat. I experienced side effects (nausea, dizziness) until my body adjusted. It's been a much better fit. You're not alone!

posted 5 months ago
A MyEpilepsyTeam Member said:

Keppra would make me angry for no reason. I was constantly unmotivated and just miserable. My neuro said Keppra rage can often be a side effect.

posted 5 months ago
A MyEpilepsyTeam Member said:

I think I’m experiencing that behavior. With the rage and angry. Feeling unmotivated and paranoid. I can’t do it anymore. I’m about to loose it.

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in